Per citar aquest document: http://ddd.uab.cat/record/93
Pseudomonotone variational inequality problems : Existence of solutions
Crouzeix, Jean-Pierre

Data: 1997
Resum: Necessary and sufficient conditions for the set of solutions of a pseudomonotone variational inequality problem to be nonempty and compact are given. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Variational inequality problems ; Existence of solutions ; Linear complementarity ; Pseudomonotone operators
Publicat a: Mathematical Programming, vol. 78 n. 3 (1997) p. 305-314, ISSN 0025-5610



10 p, 444.6 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir